# SDR SWIA202163381

- Difficulty date: November 7, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FLOOR AT STR21L IN BETWEEN FS 333. TO FS 349.0 INTERCOSTAL HAS CORROSION.   (C CHECK RO 12-31-21)   REPLACED UNDERFLOOR AT STR 21L INTERCOSTAL (BACK-UP SILL) REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH670-31810 REV.AE. COMPLIED WITH 51-900-1002-SKY.
